# SDR AALA201606209003

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,818 hours, 26,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, 4L DOOR KNUCKLE WILL NOT MOVE DURING ARMING OF DOOR.  CLEANED DEBRIS FROM GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
